# SDR VNAA2017101811101

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 4,914 hours, 4,474 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED A FLAPS FAIL MESSAGE ON APPROACH.  LEFT FLAP WAS INOPERATIVE AT 7 DEGREES AND RIGHT FLAP AT 8 DEGREES.  CREW DECLARED EMERGENCY AND LANDED WITH NO ISSUES.  FOUND THE LT TORQUE TUBE DISCONNECTED.  CONNECTED THE TORQUE TUBE AND OPS CHECKED FLAPS GOOD.
